Jump to content

Any advice for stomach issues?!


Recommended Posts

Hi,

 

On Clonazepam 1mg for about 6-7yrs. Knocked off .25mg and spent most of my time on .75mg. Started my taper on May 31st, have reduced to .4375mg! With every taper my stomach gets messed up...bloating, gas, pain...all things that seem like IBS. Any advice on helping soothe my stomach? Anything that can help, but it seems the withdrawals target my stomach!

 

Any advice will be much appreciated!

 

Thanks!!!

Link to comment
Share on other sites

You have GABA receptors in your stomach too so it stands to reason that we get these stomach issues  :sick:

Some people have luck with ginger or probiotics. This problem will go away in time but I know it's hard to deal with while your in the midst of wd.

Link to comment
Share on other sites

Hey freedom24,

 

Stomach issues were with me since starting my taper, but they've lessened the lower I get. Now, I really only get them when my anxiety is bad and/or when I make a cut. For me, the only thing that worked was staying calm when I felt sick and reminding myself that it's just withdrawal.

Link to comment
Share on other sites

Hi Freedom...

 

I had really bad IBS/stomach issues during my taper....it still

comes up here and there, but is much better now....so hold out

your hope, it will get better.

 

I had to work thru out the taper, and so I used several homeopathic

stomach meds to get me thru the symptoms you described. The

company I use is BHI  --- and the names of the most helpful meds

are INTESTINE ... another is GASTROCLEANSE ... GASILIA .... and

there is also Diarrhex and one called STOMACH. There is another

brand called Hyland that makes many remedies for intestinal woes.

 

You can order these items thru Lucky Vitamin online or even through

Amazon. You chew 2-3 tabs every 5-10 minutes as needed when the

symptoms are really bad. I carry them with me at all times just in

case. Nothing will totally get rid of the annoying symptoms, but

these meds sure do help...they saved me during the worst of times.

 

Best of luck to you ...

Link to comment
Share on other sites

Freedom,

 

I have the exact same problem -- EXACT same.

 

Probiotics are supposed to be good, but there are so many different ones that I have no idea which is best for IBS type symptoms. 

 

Maybe someone else will chime in here with some more specific recommendatons.

 

 

Link to comment
Share on other sites

×
×
  • Create New...